# SDR DHL2001803537

- Difficulty date: June 14, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, RADOME- 2 (EA) .25 INCH CRACKS ON RADOME LOWER LIP (INNER PART).  PERFORMED STOP HOLE IAW SRM 53-2-0 FIG 1B, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.
